MAUDE Adverse Event Report: RANIR LLC EQUATE BR HDS SMSNC PRO ADV CLN; TOOTHBRUSH, POWERED

RANIR LLC EQUATE BR HDS SMSNC PRO ADV CLN; TOOTHBRUSH, POWERED
Model Number BR HDS SMSNC PRO ADV CLN 3PK
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/09/2020
Type of Reportable Event Malfunction
Event or Problem Description
Consumer stated the (b)(4) 3ct brush bristles are coming out while she brushes her teeth.It happened the 1st time she used the brush head and continued to happen.

Brand Name
EQUATE BR HDS SMSNC PRO ADV CLN
Common Device Name
TOOTHBRUSH, POWERED
Manufacturer (Section D)
RANIR LLC
4701 east paris ave. se
grand rapids MI 49512 5353
MDR Report Key10813457
Report Number1825660-2020-00831
Device Sequence Number11844471
Product Code JEQ
UDI-Device Identifier00681131129053
UDI-Public681131129053
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberBR HDS SMSNC PRO ADV CLN 3PK
Was Device Available for Evaluation? No
Distributor Facility Aware Date10/10/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/10/2020
Initial Report FDA Received Date11/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1